Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Delayed Periods after Abortion with pills. Should i go for an ultrasound ?

My issue is that i had abortion at 4-5 weeks with pills (misoprostol) on 23rd of june, 2011. My bHCG level that time was 332.55. now it s July 28, 2011 and i still don t have my first period after abortion. i took another blood test for HCG on 20th July 2011 and result was 1.20. i did not go for an ultrasound to confirm if everything was expelled or not, apparently i am having no other issue except 1kg weight gain. during this time. should i worry that my abortion was not complete? why am i delayed in my periods? please help
Asked On : Thu, 28 Jul 2011
Answers:  2 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
HI WELCOME TO you need not go for ultrasound examination future you better take oral contraceptive pills rather than go for abortive pills ok.
Answered: Mon, 1 Aug 2011
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for your query.     
periods can be delayed due to many reasons .you should must go for ultrasound to find every think is ok or not .Chances of incomplete abortions are negligible.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor